Thunderstorm Wind, Lawrence
- When
- August 14, 7:49 PM EST
- Where
- Lawrence County, Ironton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 38.530, -82.670
Rain gutters were ripped off a house.
Thunderstorms developed during the afternoon over western Ohio and southeast Indiana. This was well south of a front, but along a boundary leftover from previous convection.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Thunderstorms developed during the afternoon over western Ohio and southeast Indiana. This was well south of a front, but along a boundary leftover from previous convection. The storms intensified as they moved through southeast Ohio during the evening hours. Wind damage was the main hazard. However, brief localized downpours of an inch in 30 minutes did cause the usual minor street flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Aug 14, 7:05 PM EST, 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 805 PM EDT SAT AUG 14 2010 .SYNOPSIS... MOISTURE INCREASES TONIGHT INTO SUNDAY. COLD FRONT MOVES SOUTHWARD SUNDAY NIGHT AND MONDAY...AND THEN STALLS NEAR OR SOUTH OR THE AREA. MOISTURE PUSHES BACK NORTHWARD ON WEDNESDAY. && .NEAR TERM /THROUGH SUNDAY/... INITIAL CONVECTIVE CLUSTERS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS...WITH SOME IFLOWS GAGES WELL IN EXCESS OF AN INCH IN AN HOUR. LOCAL HIGH RESOLUTION MODELS SUGGEST AXIS OF MID LEVEL DEFORMATION LEADING TO POSSIBLE BACK-BUILDING OF CELLS IN PORTIONS OF SOUTHEAST OH TO NORTHWEST WV. I HAVE PUT FOCUS ON THAT AREA /ESPECIALLY WHERE RAINFALL HAS ALREADY OCCURRED/ FOR POTENTIAL FLASH FLOODING...VIA A FLASH FLOOD WATCH THROUGH TONIGHT. IT IS POSSIBLE THAT THE FLASH FLOOD WATCH COULD BE EXPANDED IN AREA AS CONDITIONS DICTATE. HOWEVER IN GENERAL...DEVELOPING ZONAL FLOW ALOFT SHOULD ALLOW CONVECTION TO BE MOVING ALONG FAIRLY WELL...WHICH WILL LIMIT THE FLOODING THREAT OUTSIDE OF THE CURRENT WATCH. PREVIOUS DISCUSSION... APPEARS DRY AIR IS WINNING THE BATTLE OUTSIDE OF THE MTNS THUS FAR. CONVECTION HAS TRIED GET GOING ALONG A COUPLE OF OUTFLOW BOUNDARIES...BUT HAS REMAINED IN THE ISO COVERAGE THUS FAR. STILL POSSIBLE LEAD OUTFLOW BOUNDARY COULD DEVELOP MORE IN THE WAY CONVECTION NEXT FEW HRS AS IT MOVES INTO NORTHERN AREAS AND ESPECIALLY NORTHERN MTNS WHERE DEEPER MOISTURE RESIDES. TRIED TO ACCOUNT FOR WITH LKLY POPS ALONG THIS BOUNDARY ACROSS THE NORTH THIS AFTN. ELSEWHERE ANOTHER OUTFLOW BOUNDARY HAS SPARKED CONVECTION ACROSS CENTRAL OH. THIS SHOULD CONTINUE AS IT HEADS INTO PORTIONS OF SE OH LATER THIS AFTN AND EVE. INSERTED LKLY POPS FOR A FEW LINE SEGMENTS. SE OH IS SLIGHT RISK THIS AFTN. WITH MID LEVEL DRY AIR...WIND IS MAIN CONCERN. HAVE GUSTY WIND WORDING IN THE WX GRIDS FOR THIS REASON. MODELS BRING REMNANTS OF LAST NIGHTS MCS INTO WESTERN AREAS ARND 00Z TONIGHT. THIS COULD BRING WITH IT ANOTHER ROUND OF STORMS. HOWEVER GIVEN DRY AIR AROUND...THINK BEST CHANCES OF SEEING EVE STORMS IS ACROSS SE OH...WHERE HIGHEST POPS REMAIN OVERNIGHT. LOW STRATUS SHOULD CONTINUE OVERNIGHT ACROSS EASTERN SLOPES WITH A CONTINUED SE COMPONENT TO THE FLOW BELOW H85. WITH A BL WIND AND SOME CLOUDS EXPECTED OVERNIGHT FG SHOULD BE MINIMAL...EXCEPT POSSIBLY FOR AREAS THAT RECEIVE RAINFALL. SFC FRONT REMAINS WELL WEST OF CWA ON SUNDAY. HOWEVER STILL EXPECTING ONE OR TWO PREFRONTAL BANDS TO COME THRU. SEEMS TO BE A SPLIT IN MODELS REGARDING MORNING SHRA/CONVECTION PREFRONTAL BAND. GIVEN UNCERTAINTY...KEPT CHC POPS IN ALONG OH RVR AND POINTS WEST...AND LKLY ACROSS NORTHERN AREAS. SHOULD SEE BETTER POTENTIAL OF SVR TOMORROW WITH INCREASING SHEAR AND CONTINUED GOOD INSTABILITY TO FEED ON. MAINTAINED LKLY POPS FOR MOST IN AFTN FROM PREV FCST. PW WILL SURGE PAST 2 INCHES FOR TOMORROW. HOWEVER...UPR FLOW BECOMES ZONAL EVEN THOUGH TROF REMAINS IN LOW LEVELS. THIS WILL KEEP BOUNDARIES FROM LYING DOWN AS MID LEVEL MOISTURE MOVES WEST TO EAST. STORM MOTION LOOKS TO REMAIN PERPENDICULAR TO FLOW. SO NOT EXPECTING ANYTHING OTHER THAT POSSIBLE LOCALIZED WATER PROBLEMS...WITH LINE SEGMENTS ON THE MOVE. WILL CONT TO MENTION IN HWO. EVE OR MID SHIFT CAN REEVALUATE WATCH POTENTIAL. STAYED ON HIGH SIDE OF GUIDANCE FOR LOWS GIVEN MUGGY ATMOSPHERE AND AT LEAST SOME CLOUDS AROUND. HIGHS TOMORROW DEPEND ON AMNT OF SUN AND TIMING OF CONVECTION. THINK READINGS SIMILAR TO TDY CAN BE EXPECTED...GENERALLY UPR 80S. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... MODELS SHOW A FRONTAL BOUNDARY PUSHING INTO THE REGION FOR THE BEGINNING OF THE WEEK. DRIER AIR ALOFT OVER RUNS THE BOUNDARY...LEAVING JUST LOW LEVEL MOISTURE FOR THE FRONT TO WORK WITH. SOME QUESTION AS WELL TO HOW FAR SOUTH THE COLD FRONT WILL MAKE IT BEFORE STALLING. FOR NOW...WILL GO WITH THE FRONT JUST SOUTH OF THE REGION. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... WILL GO WITH GFS/ECMWF ENSEMBLE MEANS FOR THE PERIOD. THIS KEEPS A FRONTAL BOUNDARY NEAR THE REGION FOR MUCH OF THE PERIOD...ALLOWING FOR PERIODS OF SHOWERS AND THUNDERSTORMS. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... UNSTABLE ATMOSPHERE...WITH LIGHT SOUTHEAST FLOW AT THE SURFACE AND WESTERLY FLOW ALOFT...WILL YIELD THUNDERSTORMS THIS EVENING ESPECIALLY IN THE NORTH AND WEST...AS DISTURBANCE MOVES THROUGH. FARTHER SOUTHEAST...LESSER CHANCES BUT CIRRUS SHIELDS FROM UPSTREAM STORMS WILL DRIFT OVER. LOCALIZED IFR POSSIBLE UNDER ANY OF THE STORMS. LATER TONIGHT...COMPLICATED PICTURE IN THAT ANY BREAKS IN CLOUDS WILL LEAD TO VALLEY FOG AND/OR LOW STRATUS ESPECIALLY FOR AREAS THAT RECEIVE RAIN. MODELS ARE FARING VERY POORLY ON CURRENT CONVECTION...AND SO CONFIDENCE IN FORECAST IS LOWER THAN NORMAL. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY... FORECAST CONFIDENCE: LOW. ALTERNATE SCENARIOS: PLACEMENT OF THUNDERSTORMS IS UNCERTAIN OVERNIGHT...AND AMOUNT LEFTOVER CLOUDS ALSO UNCERTAIN. CLOUD BREAKS WILL LEND TO THICKER AND EARLIER IFR OR WORSE FOG. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SUN 08/15/10 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY M M M H H H M M L H H H CKB CONSISTENCY M M M M H H H H H H H H AFTER 00Z MONDAY... IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...FLASH FLOOD WATCH UNTIL 6AM EDT FOR WVZ009>011-019-020. OH...FLASH FLOOD WATCH UNTIL 6AM EDT FOR OHZ066-067-075-076-083>085. KY...NONE. VA...NONE. && SYNOPSIS...RPY/30 NEAR TERM...MDP/30 SHORT TERM...RPY LONG TERM...RPY AVIATION...MDP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 834 PM EDT SAT AUG 14 2010 VAZ003-004-WVZ013>018-024>040-046-047-160045- DICKENSON-BUCHANAN-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 834 PM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POSSIBILITY OF FLOODING FROM SHOWERS AND THUNDERSTORMS FOR SUNDAY INTO MONDAY. IF THIS THREAT INCREASE...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY... MAINLY FOR THE MID OHIO VALLEY COUNTIES...INCLUDING SOUTHEAST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ066-067-075-076-083-084-160045- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- 834 PM EDT SAT AUG 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POSSIBILITY OF FLOODING FROM SHOWERS AND THUNDERSTORMS FOR SUNDAY INTO MONDAY. IF THIS THREAT INCREASE...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY... MAINLY FOR THE MID OHIO VALLEY COUNTIES...INCLUDING SOUTHEAST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ101>103-105-OHZ085>087-WVZ005>008-160045- GREENUP-CARTER-BOYD-LAWRENCE KY-MEIGS-GALLIA-LAWRENCE OH-WAYNE- CABELL-MASON-JACKSON WV- 834 PM EDT SAT AUG 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 614 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POSSIBILITY OF FLOODING FROM SHOWERS AND THUNDERSTORMS FOR SUNDAY INTO MONDAY. IF THIS THREAT INCREASE...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY... MAINLY FOR THE MID OHIO VALLEY COUNTIES...INCLUDING SOUTHEAST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ009>011-019-020-160045- WOOD-PLEASANTS-TYLER-RITCHIE-DODDRIDGE- 834 PM EDT SAT AUG 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POSSIBILITY OF FLOODING FROM SHOWERS AND THUNDERSTORMS FOR SUNDAY INTO MONDAY. IF THIS THREAT INCREASE...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY... MAINLY FOR THE MID OHIO VALLEY COUNTIES...INCLUDING SOUTHEAST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT SAT AUG 14 2010
WVZ033-034-142215-
MCDOWELL WV-WYOMING WV-
552 PM EDT SAT AUG 14 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MCDOWELL AND
SOUTHWESTERN WYOMING COUNTIES...
AT 548 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PINEVILLE...DRIFTING SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR WOLF PEN AROUND 610 PM AND DAVY AROUND 620
PM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3757 8144 3744 8150 3743 8163 3750 8182
3760 8173
05PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN NEWPORT 39.40N 81.24W
08/14/2010 M0.00 INCH WASHINGTON OH TRAINED SPOTTER
RAINFALL 0.97 INCH FROM APPROX. 625 PM TO 645 PM.
&&
CAMPBELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT SAT AUG 14 2010
OHZ085-WVZ007-008-150015-
JACKSON WV-MASON WV-MEIGS OH-
751 PM EDT SAT AUG 14 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL
MASON...NORTHWESTERN JACKSON WV AND SOUTHEASTERN MEIGS COUNTIES...
AT 746 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RACINE...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR RAVENSWOOD AROUND 800 PM AND SANDYVILLE
AROUND 810 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
141 AND 155 IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3905 8161 3904 8161 3885 8166 3884 8203
3909 8199
25SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
811 PM EDT SAT AUG 14 2010
OHZ085-150045-
MEIGS OH-
811 PM EDT SAT AUG 14 2010
...HEAVY RAINFALL AFFECTING EAST CENTRAL MEIGS COUNTY...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
RACINE...MOVING SLOWLY EAST AT 15 MPH.
RADAR ESTIMATES AROUND 2 INCHES OF RAIN HAS FALLEN IN THE LAST HOUR.
THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE
DITCHES AND SMALL STREAMS. WATER PROBLEMS MAY BE NOTED IN LOW LYING
AREAS AND AREAS OF POOR DRAINAGE.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL MEIGS
COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3910 8184 3898 8179 3898 8193 3899 8195
3911 8197
25SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
821 PM EDT SAT AUG 14 2010
KYZ101-102-150045-
CARTER KY-GREENUP KY-
821 PM EDT SAT AUG 14 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARTER AND GREENUP
COUNTIES...
AT 816 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ENTER WESTERN
CARTER AND GREENUP COUNTIES AND MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR WARNOCK AROUND 825 PM...GRAYS BRANCH AROUND
830 PM...OLDTOWN AROUND 835 PM AND GREENUP AROUND 840 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
150 AND 170 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3836 8324 3842 8325 3848 8320 3850 8320
3857 8310 3872 8302 3873 8298 3870 8287
3860 8285 3855 8279 3822 8308 3827 8317
3819 8327 3823 8331 3833 8334
25SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
843 PM EDT SAT AUG 14 2010
KYZ101>103-105-150115-
BOYD KY-CARTER KY-GREENUP KY-LAWRENCE KY-
843 PM EDT SAT AUG 14 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...NORTH
CENTRAL LAWRENCE AND SOUTHERN GREENUP COUNTIES...
AT 841 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED IN
WESTERN CARTER AND GREENUP COUNTIES...MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR HOPEWELL AROUND 855 PM...DENTON AROUND 900
PM...COALTON AROUND 905 PM AND RUSH AROUND 910 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
150 AND 186 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3836 8324 3842 8325 3853 8316 3845 8265
3809 8283 3811 8291 3818 8293 3818 8299
3820 8301 3819 8306 3827 8316 3825 8320
3821 8323 3823 8331 3833 8334
25The Charleston,WV radar (KRLX), 86 km away, was scanning. The volume nearest the first event began at 00:50 UTC.
1 thunderstorm wind. Local standard time, as filed.
Rain gutters were ripped off a house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, August 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 247536.